MathSciNet Relay Station
MathSciNet bibliographic data
MR955147 (89k:11124) 11T06 (11Y16 68Q40)
Rónyai, Lajos Factoring polynomials over finite fields. J. Algorithms 9 (1988), no. 3, 391–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement